Class of Weyl integral operators associated with some generalized function spaces

  • Shrideh Khalaf Q. Al-Omari

Abstract

Abstract: In order to generate a class of integrable Boehmians for the generalized Weyl integral
operator, we make use of a couple of convolution products and a class of delta sequences. We prove
axioms and establish a new class of Boehmians. The generalizedWeyl integral operator has therefore
been given as a mapping congruent with the classical integral operator. Convolution theorems for
the classicalWeyl and the generalizedWeyl integral operators have also been derived.

Published
Feb 25, 2018
How to Cite
AL-OMARI, Shrideh Khalaf Q.. Class of Weyl integral operators associated with some generalized function spaces. Nonlinear Studies, [S.l.], v. 25, n. 1, p. 149-157, feb. 2018. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1494>. Date accessed: 23 may 2018.